# SDR CA130905005

- Difficulty date: August 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2720 · Rudder Control System
- Part: Control Unit
- Part number: 3985001009
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, NR 1 RUD HYD" CAUTION WAS ILLUMINATED.  THE CREW DECIDED TO RETURN TO THE ORIGIN, UNEVENTFULLY LANDED.  FCECU WAS REPLACED IAW FIM 27-20-00.  THE ACFT RTS.
